Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So Im a 23 y.o male -84 kgs now on accutane 50 mg /day...im about week 16 or 17 now

Skin still sucks majorly =(

Redmarks, and cysts all over my cheeks

My derm today prescribed me an additional drug called prednisolone, which apparently is a steroid pill aimed at reducing inflammation , which is exactly how my face is looking right now.red and imflamed..

A) did anyone go through the course this long and still not see major improvements?

and

B) upon doing a bit of research (google :D , i found that many sources stated that acne was in fact a side effect of prednisolone!?..why is my derm giving me this then?

has anyone had any experience with this drug

any feedback would be greatly appreciated.

Thanks guys :)

Link to comment
Share on other sites

Seriously good stuff - honestly I had such bad cysts that I could hardly touch my chin and jawline and this stuff really helped. I couldn;t believe the difference it took all the inflamation away within 2/3 days.

I was prescribed 2 x 15mg for 7 days and then 1 x 15 mg for 7 days. I was only on a short course which I am glad about because one of the side affects can be weight gain!

Good luck the stuff will really help with the pain that these cysts cause.

Link to comment
Share on other sites

Thanks for the feedback coxy..

Hopefully I get similar results..my cysts are so persistent.

did it leave red marks after ur cysts went away?

Link to comment
Share on other sites

I assume this is the same as Prednisone by your description. The stuff I used was called prednisone instead of prednisolone, but it's obviously the same thing (cortico steroid). I used this right before I started tane, cause I was dealing with some MAJOR cysts, and in the fifteen days I was on it I had not one new pimple, and it made the cysts start to go away when not even cortizone injections would.

Link to comment
Share on other sites

Thanks for the feedback Bdon, I've been on these prednisolone/prednisone pills for 5 days now and I must admit I have seen improvement. No new cysts have formed and the existing ones have calmed down a bit.

I've still got just over 2 more weeks of this drug to go, so hopefully, it continues to improve!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×